# SDR SWAA2023113010785

- Difficulty date: October 15, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON WEB LOCATED ORSS269 AT RT WING 2023-649832<[01] REPLACED WEB AND FASTENERS LOCATED ON TRAILING EDGE ORSS269 AT RT WING IAW B737-800 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; DWG 115A2512 SHEET 16 REV -.;[02] CORRECTED STEP 1 REPLACED WEB LOCATED ON TRAILING EDGE ORSS269 AT RT WING IAW B737-800 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; DWG 115A2512 SHEET 16 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[03] COMPLETE TASK CERTIFIED
